... the other with feelings of depression. The first was worse and the person was put on lithium right after. the second happened after the person went off of it with doctors permission and was then put back on after that episode. The person is now on lithium.
Hi, 109!!! This sounds like classic Bipolar l disorder with episodes of acute mania and depression. Lithium must be taken consistently and blood tests are required every few months to assure that the blood levels are within therapeutic range.
Best regards, Wildcat
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Manic depression -anyone heard of 300mg Lithium being an effective dose for extremely manic patient?
Updated 25 May 2011 • 4 answers
Updated 7 Jan 2015 • 5 answers
Updated 22 Oct 2018 • 7 answers
Updated 2 Sep 2018 • 1 answer
Updated 18 Oct 2018 • 2 answers